# SDR REXA2017032000389

- Difficulty date: March 20, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 26,012 hours, 23,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S EMERGENCY FLASHLIGHT INOP. REMOVED AND REPLACED FO'S EMERG FLASHLIGHT PN ON/OFF P2-07-0001-214 IAW AMM 25-61-04. OPS CHECK GOOD.
